International Journal of Game Theory

, Volume 10, Issue 2, pp 53–66 | Cite as

Stochastic games

  • J. -F. Mertens
  • A. Neyman


Stochastic Games have a value.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Bewley, T., andE. Kohlberg: The Asymptotic Theory of Stochastic Games. Math. Oper. Res.1, 1976, 197–208.Google Scholar
  2. Blackwell, D., andT.S. Ferguson: The Big Match. Ann. Math. Statist.39, 1968, 159–163.Google Scholar
  3. Gillette, D.: Stochastic Games with Zero Stop Probabilities. Contributions to the Theory of Games, Vol. III (Annals of Mathematics Studies, No. 39). Princeton, N.J. 1957, 179–187.Google Scholar
  4. Kohlberg, E.: Repeated Games with Absorbing States. The Annals of Statistics2, 1974, 724–738.Google Scholar
  5. Mertens, J.-F., andA. Neyman: Stochastic Games. Core Discussion Paper 8001, Université Catholique de Louvain, 1980.Google Scholar
  6. Monash, C.A.: Stochastic Games: The Minmax Theorem. Preprint, 1980.Google Scholar
  7. Shapley, L.: Stochastic Games. Proc. Nat. Acad. Sci. USA39, 1953, 1095–1100.Google Scholar

Copyright information

© Physica-Verlag 1981

Authors and Affiliations

  • J. -F. Mertens
    • 1
  • A. Neyman
    • 2
  1. 1.C.O.R.E. and Department of MathematicsUniversite Catholique de LouvainLouvain-le-NeuveBelgium
  2. 2.Department of MathematicsUniversity of CaliforniaBerkeleyUSA

Personalised recommendations